Search the Community

Showing results for tags 'antigreeklish'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Fora

  • Καλωσήρθατε στο Greekmeds!
    • Greekmeds.gr
  • Ειδήσεις και βοήθεια σε μαθήματα για την Ιατρική σχολή Αθηνών
    • Ανακοινώσεις/Ερωτήσεις Ετών
    • Επιλεγόμενα Μαθήματα
    • Συγγράμματα και άλλες χρήσιμες πληροφορίες για τη σχολή
    • Θέματα εξετάσεων και SOS
    • Περί Σχολής - Σύλλογοι - Υποτροφίες
  • Λοιπές Ιατρικές Σχολές
    • Ιατρική σχολή Θεσσαλονίκης
    • Ιατρική Σχολή Κρήτης
    • Ιατρική Σχολή Ιωαννίνων
    • Ιατρική Σχολή Πάτρας
    • Ιατρική Σχολή Αλεξανδρούπολης
    • Ιατρική Σχολή Λάρισας
  • Νέοι γιατροί - Ειδικευόμενοι - Ειδικευμένοι
    • Οι τελειωμένοι...
    • Συνέδρια, σεμινάρια και συναφείς εκδηλώσεις
    • Ιατρική Νομοθεσία
  • Οδοντιατρική - Νοσηλευτική
    • Γενικά περί Οδοντιατρικής
    • Γενικά περί Νοσηλευτικής
  • Φοιτητικές... αναζητήσεις!
    • Γενική Αρθρογραφία
    • Περί ανέμων και υδάτων
    • Οι χώροι διασκέδασης των φοιτητών
    • Γενικά Ιατρικά
    • Υπολογιστές και Τεχνολογία
  • Αγγελίες (Φοιτητών και όχι μόνο!)
    • Αλλαγή Κλινικών (αγγελίες)
    • Αγορά βιβλίων (αγγελίες)
    • Πωλήσεις βιβλίων (αγγελίες)
    • Άλλες αγγελίες
    • Θέσεις εργασίας και εκπαίδευσης για ιατρικό προσωπικό
  • GreekMeds - παιδεία
    • Παθολογία
    • Χειρουργική
    • Εργαστηριακά
  • SHOUTBOX PAGE

Calendars

  • Ημερολόγιο Κοινότητας

Categories

  • New Features
  • Other

Blogs

  • Diane Adams' Blog
  • Greekmeds Blog
  • Στατιστικές αναζητήσεις
  • AEGEAN MEDICAL SERVICE's Blog
  • blogs_blog_6
  • Ιστολόγιο ΣΦΙΑ

Found 1 result

  1. Hello, Some days ago I sent a message to a member in Greeklish. Today I found out your anti-greeklish security. I have to admit it's a nice touch and funny and I can certainly understand the reason for it for the forum but when talking in private, I can't see the reason for it to exist. Since this computer I'm currently using has no Greek writting, this might prove to be a problem for me... :/ Maybe you could remove it from the private stuff or... Integrate a greeklish to greek translator to the website? Thanks for reading... Hope this can be fixed... Cya! P.S. Hope this is the right section :/